Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 13, 2012, 4:21 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2012, 4:21 PM EST (21:21 UTC)
- Expired
- Jan 14, 2012, 11:00 AM EST
- In force
- 19 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
884 WHUS73 KGRR 132121 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EST FRI JAN 13 2012 LMZ844>849-140530- /O.CAN.KGRR.GL.W.0003.000000T0000Z-120113T2200Z/ /O.NEW.KGRR.SC.Y.0003.120113T2121Z-120114T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 421 PM EST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 10 TO 20 KNOTS... DIMINISHING SATURDAY. * WAVES...4 TO 6 FEET... SUBSIDING SATURDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR MEADE
3 follow-up statements
540 WHUS73 KGRR 140312 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1012 PM EST FRI JAN 13 2012 LMZ844>849-141115- /O.CON.KGRR.SC.Y.0003.000000T0000Z-120114T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1012 PM EST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS...DIMINISHING SATURDAY. * WAVES...4 TO 6 FEET...SUBSIDING SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
195 WHUS73 KGRR 140857 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 357 AM EST SAT JAN 14 2012 LMZ844>849-141600- /O.CON.KGRR.SC.Y.0003.000000T0000Z-120114T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 357 AM EST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS WILL DIMINISH THIS MORNING. * WAVES...4 TO 6 FEET WILL SUBSIDE TODAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
457 WHUS73 KGRR 141610 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1110 AM EST SAT JAN 14 2012 LMZ844>849-141715- /O.EXP.KGRR.SC.Y.0003.000000T0000Z-120114T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1110 AM EST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED AND THE SMALL CRAFT ADVISORY HAS BEEN ALLLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 3:55 PM EST, 26 minutes earlier.
Area forecast discussion, Jan 13, 3:55 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EST FRI JAN 13 2012
LATEST UPDATE...ALL SECTIONS BUT AVIATION...
.SYNOPSIS...(355 PM EST FRI JAN 13 2012)
COLD NORTHWEST WINDS ON THE BACK SIDE OF A DEPARTING LOW PRESSURE
SYSTEM WILL RESULT IN LOCALLY HEAVY LAKE EFFECT SNOW SHOWERS WEST
AND SOUTH OF GRAND RAPIDS TONIGHT INTO EARLY SATURDAY MORNING.
SOME LIGHT LAKE EFFECT SNOW SHOWERS MAY LINGER OVER THE WEEKEND...
ESPECIALLY WEST OF HIGHWAY 131...BUT ANY ADDITIONAL ACCUMULATIONS
SHOULD BE RELATIVELY MINOR.
ANOTHER SYSTEM WILL BEGIN TO AFFECT THE AREA ON MONDAY. TEMPERATURES
WILL WARM SUFFICIENTLY THAT RAIN WILL BE POSSIBLE. THAT WARM UP WILL
BE BRIEF HOWEVER AS COLDER AIR WILL SWEEP INTO THE AREA ONCE AGAIN
ON TUESDAY...BRINGING THE CHANCE FOR MORE SNOW FOR THE REST OF THE
WEEK.
&&
.SHORT TERM...(355 PM EST FRI JAN 13 2012)
(TONIGHT THROUGH SUNDAY NIGHT)
THE MAIN CONCERN IN THE SHORT TERM IS BEHAVIOR OF LAKE EFFECT.
A DOMINANT LAKE EFFECT SNOW BAND IS CURRENTLY SETTING UP FROM
HOLLAND TO KALAMAZOO. LATEST MESOSCALE GUIDANCE SUGGESTS THAT THIS
BAND WILL SIT IN THE SAME GENERAL AREA BUT MAY OSCILLATE SLIGHTLY
TONIGHT. THAT WILL DEPEND ON HOW MUCH IF ANY CLEARING DEVELOPS OVER
INLAND LOCATIONS TONIGHT... AND CONFIDENCE IS LOW IN THAT REGARD AT
THE PRESENT TIME.
ANY CLEARING AND RADIATIONAL COOLING INLAND OVER FRESH SNOW COVER
COULD LEAD TO SOME SIGNIFICANT TEMPERATURE DROPS THAT COULD ALSO
LEAD TO DECENT LAND BREEZE DEVELOPMENT WHICH WILL ONLY INTENSIFY THE
LOW LEVEL CONVERGENCE OVER FAR SW LWR MI. A MESO CIRCULATION COULD
EVEN DEVELOP OVERNIGHT IN THIS REGIME.
BUT EVEN IF CLEARING DOES OCCUR AWAY FROM LAKE MICHIGAN TONIGHT...
THIS BAND SHOULD STILL PRODUCE LOCALLY HEAVY SNOW AMOUNTS AND HAVE
EXTENDED THE WINTER STORM WARNING FOR OTTAWA... ALLEGAN... VAN
BUREN AND KALAMAZOO COUNTIES THROUGH 7 AM SATURDAY.
THE REMAINDER OF THE WINTER STORM WARNING NORTH OF HOLLAND MAY ALSO
NEED TO BE EXTENDED IN TIME AS THERE IS CURRENTLY A RESPECTABLE
SHORTWAVE/PV ANOMALY CROSSING THE REGION. THAT FEATURE REALLY DOES
NOT CLEAR LAKE MICHIGAN TO THE EAST UNTIL 06Z-09Z. CONFIDENCE IN THE
LOW LEVEL WIND DIRECTION AND INTENSITY/COVERAGE OF SNOW SHOWERS
NORTH OF HOLLAND IS LOW TONIGHT... SO LEFT THE EXPIRATION AT 7 PM
FOR NOW. THE SAME GOES FOR THE ADVISORY WHICH EXISTS JUST EAST OF
THE WARNING... BUT WILL GO AHEAD AND CANCEL THE ADVISORY IN THE ERN
CWFA WHICH IS FAR ENOUGH REMOVED FROM LAKE EFFECT.
SNOW SHOWERS THAT ARE PRESENT ON SATURDAY MORNING SHOULD SPREAD
EAST/NORTHEAST AND WEAKEN/SHEAR APART AS THE LOW LEVEL FLOW BACKS TO
THE WEST/SOUTHWEST. THERE MAY BE SOME ADDITIONAL LIGHT ACCUMULATIONS
IN THE MORNING WEST/SOUTH OF GRR BEFORE THE ACTIVITY BREAKS UP.
SOUTHWEST FLOW AND INCREASE IN MOISTURE ON SATURDAY NIGHT AND SUNDAY
MORNING MAY LEAD TO LIGHT ACCUMULATIONS WEST OF HIGHWAY 131 FROM
HOLLAND AND GRR TO THE NORTH. H8 TEMPS STILL SUPPORT LAKE
ENHANCEMENT AT THAT TIME.
&&
.LONG TERM...(355 PM EST FRI JAN 13 2012)
(MONDAY THROUGH FRIDAY)
AN ACTIVE WEATHER PATTERN IS EXPECTED NEXT WEEK. A WAVE CONTINUES TO
BE PROGD TO DEVELOP ON A COLD FRONT SCHEDULED TO MOVE ACROSS LOWER
MICHIGAN MONDAY AFTERNOON. THERE/S A PRETTY GOOD WARM SURGE AHEAD OF
IT...H8 TEMPS CLIMB TO 0C OVER THE NRN CWA. THUS MOST LOCATIONS
SHOULD SEE SOME LIGHT RAIN AS THE LOW APPROACHES.
A QUICK CHANGE OVER TO SNOW IS EXPECTED AS THE LOW MOVES BY AND
ARCTIC AIR POURS INTO THE REGION. THIS WILL BEGIN TO OCCUR EARLY
TUESDAY MORNING. WE COULD SEE A FEW INCHES OF SNOW TUESDAY. WE
SHOULD SEE TEMPS FALL DURING THE DAY AS H8 TEMPS FALL TO AROUND -15C
BY LATE AFTERNOON.
SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE REST OF THE PERIOD
AS A CLIPPER WEDNESDAY NIGHT WILL BRING DOWN ANOTHER SHOT OF ARCTIC
AIR. HIGHS ON THURSDAY AND FRIDAY SHOULD ONLY BE IN THE LOWER 20S.
CONFIDENCE IN THESE COLDER TEMPS IS SUPPORTED BY A NEGATIVE AO
DURING THIS TIME FRAME.
&&
.AVIATION...(1241 PM EST FRI JAN 13 2012)
IFR/MVFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. SHSN WILL
LIKELY INCREASE IN INTENSITY OVER FAR SW LWR THIS AFTERNOON/EVENING.
LOWER VSBYS/CIGS SHOULD OCCUR AT KAZO AND PERHAPS KMKG/KBTL. THAT/S
WHERE WE/LL SEE THE WIDEST VARIATIONS IN CONDITIONS AS BANDS OF SNOW
SHOWERS MOVE ACROSS THE AIRPORTS.
&&
.MARINE...(355 PM EST FRI JAN 13 2012)
WILL GO AHEAD AND CANCEL THE GALE WARNING AS THE MARINE GLERL OBS
ARE DOWN AROUND 30 KNOTS. HAVE REPLACED THE WARNING WITH A SMALL
CRAFT ADVISORY.
&&
.HYDROLOGY...(355 PM EST FRI JAN 13 2012)
ICE POTENTIAL WILL INCREASE ON THE RIVERS OVER THE NEXT FEW DAYS AS
COLDER AIR SETTLES IN. THE WARM UP ON MONDAY IS BRIEF... WITH MORE
COLD AIR EXPECTED NEXT WEEK. ICE JAM POTENTIAL MAY INCREASE...
PARTICULARLY BY LATE NEXT WEEK.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY FOR OTTAWA ALLEGAN VAN BUREN KALAMAZOO COUNTIES.
WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR MASON LAKE OSCEOLA OCEANA MUSKEGON COUNTIES
WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR CLARE NEWAYGO MECOSTA KENT BARRY CALHOUN COUNTIES
LM...SMALL CRAFT ADVISORY FOR ST JOSEPH TO MANISTEE THROUGH SATURDAY
MORNING.
&&
SYNOPSIS: MEADE
SHORT TERM: MEADE
LONG TERM: 93
AVIATION: 93
MARINE: MEADE
HYDROLOGY: MEADEHazardous weather outlook, Jan 13, 12:13 PM EST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1213 PM EST FRI JAN 13 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-141045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1213 PM EST FRI JAN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SNOW WILL END THIS AFTERNOON... BUT LAKE EFFECT SNOW SHOWERS WILL LINGER THROUGH TONIGHT NEAR LAKE MICHIGAN. LOCALLY HEAVY SNOW SQUALLS ARE LIKELY FROM HOLLAND AND SOUTH HAVEN TO KALAMAZOO. INTERSTATE 196 FROM HOLLAND SOUTH AND INTERSTATE 94 WEST OF BATTLE CREEK WILL BE SEVERELY IMPACTED BY HEAVY SNOW SQUALLS THIS AFTERNOON AND TONIGHT. ON LAKE MICHIGAN...NORTHWEST GALES WILL CONTINUE ALONG WITH WAVES NEAR 10 FEET THROUGH THIS AFTERNOON. WINDS AND WAVES WILL SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN CHANGING TO SNOW ALONG WITH RAPIDLY FALLING TEMPERATURES COULD PRODUCE HAZARDOUS TRAVEL CONDITIONS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO/MEADE
In the hours before
Local storm report, Jan 13, 1:48 PM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
148 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM SNOW REED CITY 43.87N 85.51W
01/13/2012 M5.8 INCH OSCEOLA MI EMERGENCY MNGR
TOTAL SNOWFALL THROUGH EARLY AFTERNOON.
&&
HOVINGLocal storm report, Jan 13, 2:48 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
248 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
01/13/2012 M6.8 INCH OTTAWA MI NWS EMPLOYEE
SNOWFALL SINCE 6PM THURSDAY.
&&
HOVINGLocal storm report, Jan 13, 2:51 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
251 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW 4 SSE MUSKEGON 43.17N 86.22W
01/13/2012 M5.6 INCH MUSKEGON MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT MUSKEGON COUNTY AIRPORT.
0100 PM SNOW 5 NNW LANSING 42.80N 84.58W
01/13/2012 M5.3 INCH CLINTON MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT LANSING CAPITAL CITY
AIRPORT.
0100 PM SNOW GERALD R FORD ARPT 42.89N 85.53W
01/13/2012 M3.7 INCH KENT MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT NWS GRAND RAPIDS.
&&
HOVINGLocal storm report, Jan 13, 2:52 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
252 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 1 W MARTIN 42.54N 85.66W
01/13/2012 M3.5 INCH ALLEGAN MI PUBLIC
1230 AM SNOW BIG RAPIDS 43.70N 85.48W
01/13/2012 E3.0 INCH MECOSTA MI DEPT OF HIGHWAYS
ROAD COMMISSION INDICATES A GENERAL 3 INCHES HAS FALLEN
ACROSS A GOOD PORTION OF THE COUNTY.
0100 AM SNOW 2 ESE KENTWOOD 42.89N 85.54W
01/13/2012 M1.8 INCH KENT MI OFFICIAL NWS OBS
STORM TOTAL THROUGH 1 AM.
0100 AM SNOW 3 NW LANSING 42.77N 84.59W
01/13/2012 M1.6 INCH CLINTON MI OFFICIAL NWS OBS
STORM TOTAL THROUGH 1 AM.
0100 AM SNOW 4 S MUSKEGON 43.16N 86.24W
01/13/2012 E2.9 INCH MUSKEGON MI OFFICIAL NWS OBS
STORM TOTAL THROUGH 1 AM.
0200 AM SNOW DIMONDALE 42.65N 84.65W
01/13/2012 M2.3 INCH EATON MI BROADCAST MEDIA
0200 AM SNOW ALLEGAN 42.53N 85.86W
01/13/2012 M2.5 INCH ALLEGAN MI TRAINED SPOTTER
TOTAL THROUGH 2 AM.
0400 AM SNOW CHARLOTTE 42.56N 84.84W
01/13/2012 M2.0 INCH EATON MI TRAINED SPOTTER
MODERATE SNOW CURRENTLY OCCURRING WITH SOME BLOWING AND
DRIFTING SNOW. VISIBILITIES ARE BELOW A MILE AT TIMES.
0411 AM SNOW PAW PAW 42.22N 85.89W
01/13/2012 M3.0 INCH VAN BUREN MI TRAINED SPOTTER
0423 AM SNOW 1 N PAW PAW 42.23N 85.89W
01/13/2012 M5.5 INCH VAN BUREN MI TRAINED SPOTTER
STORM TOTAL SINCE 3 PM ON THURSDAY.
0500 AM SNOW HOLLAND 42.78N 86.11W
01/13/2012 M3.5 INCH OTTAWA MI TRAINED SPOTTER
STORM TOTAL SINCE 4 PM THURSDAY.
0500 AM SNOW 6 NNW SCOTTVILLE 44.03N 86.33W
01/13/2012 M6.4 INCH MASON MI COCORAHS
STORM TOTAL SINCE 6 PM THURSDAY. 2.4 INCHES SINCE 1130 PM
THURSDAY. BLOWING AND DRIFTING SNOW IS NOW OCCURRING.
0500 AM SNOW BLOOMINGDALE 42.38N 85.96W
01/13/2012 M5.0 INCH VAN BUREN MI CO-OP OBSERVER
TOTAL SNOWFALL THROUGH 5AM.
0545 AM SNOW 3 W JACKSON 42.25N 84.47W
01/13/2012 M2.0 INCH JACKSON MI COCORAHS
24 HOUR SNOWFALL. LIQUID EQUIVALENT IS 0.12.
0550 AM SNOW FREESOIL 44.11N 86.22W
01/13/2012 M6.5 INCH MASON MI BROADCAST MEDIA
REPORT COURTESY OF 9 AND 10 NEWS.
0552 AM SNOW PAW PAW 42.22N 85.89W
01/13/2012 M6.0 INCH VAN BUREN MI BROADCAST MEDIA
REPORT COURTESY OF WXMI.
0552 AM SNOW ALLEGAN 42.53N 85.86W
01/13/2012 E3.5 INCH ALLEGAN MI BROADCAST MEDIA
REPORT COURTESY OF WXMI.
0552 AM SNOW 9 E WHITE CLOUD 43.57N 85.59W
01/13/2012 M3.5 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0555 AM SNOW 4 NE BELLEVUE 42.48N 84.96W
01/13/2012 E2.5 INCH EATON MI TRAINED SPOTTER
SPOTTER ESTIMATES AT LEAST 2.5 INCHES HAS FALLEN SO FAR.
WHITEOUT CONDITIONS HAVE BEEN EXPERIENCED AT TIMES.
0600 AM SNOW ST. JOHNS 43.00N 84.56W
01/13/2012 M2.3 INCH CLINTON MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0600 AM SNOW 4 W BELLEVUE 42.44N 85.10W
01/13/2012 M3.0 INCH BARRY MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH IS 4.5 INCHES.
0600 AM SNOW 3 S GRAND HAVEN 43.02N 86.22W
01/13/2012 M5.0 INCH OTTAWA MI NWS EMPLOYEE
TOTAL SNOWFALL THROUGH 6AM.
0605 AM SNOW FREESOIL 44.11N 86.22W
01/13/2012 M8.0 INCH MASON MI BROADCAST MEDIA
LOCATION IS APPROXIMATE. REPORT IS NEAR FREESOIL.
COURTESY OF 9 AND 10 NEWS.
0605 AM SNOW LEOTA 44.14N 84.89W
01/13/2012 M7.0 INCH CLARE MI BROADCAST MEDIA
REPORT COURTESY OF 9 AND 10 NEWS.
0652 AM SNOW HESPERIA 43.57N 86.04W
01/13/2012 M4.5 INCH NEWAYGO MI BROADCAST MEDIA
AMOUNTS RANGED FROM 4 TO 5 INCHES. REPORT COURTESY OF
WXMI.
0652 AM SNOW LAWTON 42.17N 85.85W
01/13/2012 M5.0 INCH VAN BUREN MI BROADCAST MEDIA
AMOUNTS RANGED FROM 4 TO 6 INCHES. REPORT COURTESY OF
WXMI.
0652 AM SNOW BEDFORD 42.40N 85.23W
01/13/2012 M3.5 INCH CALHOUN MI BROADCAST MEDIA
REPORT COURTESY OF WXMI.
0652 AM SNOW SUNFIELD 42.76N 84.99W
01/13/2012 M5.0 INCH EATON MI BROADCAST MEDIA
AMOUNTS RANGED FROM 4 TO 6 INCHES. REPORT COURTESY OF
WXMI.
0700 AM SNOW 4 WSW FREMONT 43.44N 86.02W
01/13/2012 M6.0 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
01/13/2012 M5.0 INCH OTTAWA MI NWS EMPLOYEE
24 HOUR SNOWFALL.
0700 AM SNOW ALMA 43.38N 84.66W
01/13/2012 M2.0 INCH GRATIOT MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 NE HOLLAND 42.83N 86.06W
01/13/2012 M4.0 INCH OTTAWA MI TRAINED SPOTTER
TOTAL SNOWFALL SINCE 330PM THURSDAY. LIQUID EQUIVALENT IS
0.44 INCH.
0700 AM SNOW 3 WSW HART 43.68N 86.42W
01/13/2012 M7.4 INCH OCEANA MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW BIG RAPIDS 43.70N 85.48W
01/13/2012 M4.6 INCH MECOSTA MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW LANSING 42.80N 84.58W
01/13/2012 M4.9 INCH CLINTON MI OFFICIAL NWS OBS
12 HOUR SNOWFALL AT LANSING CAPITAL CITY AIRPORT.
0700 AM SNOW 6 NW JACKSON 42.31N 84.49W
01/13/2012 M3.3 INCH JACKSON MI TRAINED SPOTTER
TOTAL SNOWFALL SINCE 530 PM THURSDAY.
0700 AM SNOW GRAND RAPIDS 42.96N 85.67W
01/13/2012 M4.0 INCH KENT MI BROADCAST MEDIA
MEASURED SNOWFALL AT WOODTV IN GRAND RAPIDS.
0700 AM SNOW HOLLAND 42.78N 86.11W
01/13/2012 M2.2 INCH OTTAWA MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
01/13/2012 M4.3 INCH KENT MI CO-OP OBSERVER
TOTAL SNOWFALL THROUGH 7AM.
0700 AM SNOW GERALD R FORD ARPT 42.89N 85.53W
01/13/2012 M3.1 INCH KENT MI OFFICIAL NWS OBS
12 HOUR SNOWFALL AT NWS GRAND RAPIDS.
0700 AM SNOW 4 WNW HESPERIA 43.59N 86.11W
01/13/2012 M5.4 INCH OCEANA MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 1 NW GRAND LEDGE 42.76N 84.76W
01/13/2012 M3.0 INCH EATON MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 SSE MUSKEGON 43.17N 86.22W
01/13/2012 M5.1 INCH MUSKEGON MI OFFICIAL NWS OBS
12 HOUR SNOWFALL AT MUSKEGON COUNTY AIRPORT.
0715 AM SNOW 1 S KALAMAZOO 42.27N 85.59W
01/13/2012 M5.0 INCH KALAMAZOO MI BROADCAST MEDIA
MEASURED SNOWFALL AT WWMT IN KALAMAZOO.
0730 AM SNOW 1 SSW ALLENDALE 42.96N 85.96W
01/13/2012 M7.0 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 5 NE MOUNT PLEASANT 43.65N 84.70W
01/13/2012 M4.2 INCH ISABELLA MI TRAINED SPOTTER
TOTAL SNOWFALL SINCE 4PM THURSDAY.
0731 AM SNOW ELSIE 43.09N 84.39W
01/13/2012 E3.0 INCH CLINTON MI BROADCAST MEDIA
REPORT COURTESY OF WLNS.
0800 AM SNOW 2 SSW IONIA 42.96N 85.08W
01/13/2012 M3.8 INCH IONIA MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0800 AM SNOW OSHTEMO 42.26N 85.68W
01/13/2012 M6.0 INCH KALAMAZOO MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0811 AM SNOW WHITE CLOUD 43.57N 85.77W
01/13/2012 E5.0 INCH NEWAYGO MI TRAINED SPOTTER
ESTIMATED TOTAL SNOWFALL.
0815 AM SNOW MEARS 43.68N 86.42W
01/13/2012 M6.5 INCH OCEANA MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH 815AM.
0825 AM SNOW 6 W LANSING 42.74N 84.66W
01/13/2012 M3.4 INCH EATON MI EMERGENCY MNGR
TOTAL SNOWFALL. CORRECTED FOR LOCATION.
0830 AM SNOW SCHOOLCRAFT 42.12N 85.64W
01/13/2012 M5.5 INCH KALAMAZOO MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH 830AM.
0900 AM SNOW 3 SE BELDING 43.07N 85.19W
01/13/2012 M3.8 INCH IONIA MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH 9AM.
0920 AM SNOW MOUNT PLEASANT 43.60N 84.77W
01/13/2012 M4.0 INCH ISABELLA MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH 920AM.
0930 AM SNOW CASCADE 42.91N 85.49W
01/13/2012 M2.5 INCH KENT MI PUBLIC
TOTAL SNOWFALL THROUGH APPROXIMATELY 930AM.
0931 AM SNOW 3 WSW CANNONSBURG 43.04N 85.52W
01/13/2012 M5.5 INCH KENT MI NWS EMPLOYEE
0936 AM SNOW GRAND LEDGE 42.75N 84.75W
01/13/2012 M4.0 INCH EATON MI BROADCAST MEDIA
REPORT COURTESY OF WLNS.
0939 AM SNOW 3 E BATTLE CREEK 42.32N 85.14W
01/13/2012 M3.5 INCH CALHOUN MI TRAINED SPOTTER
TOTAL SNOWFALL.
1000 AM SNOW BELLEVUE 42.44N 85.02W
01/13/2012 M4.0 INCH EATON MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH 10AM.
1007 AM SNOW BALDWIN 43.90N 85.85W
01/13/2012 M4.0 INCH LAKE MI BROADCAST MEDIA
REPORT COURTESY OF 9 AND 10 NEWS.
1100 AM SNOW 2 W ADA 42.95N 85.53W
01/13/2012 M4.2 INCH KENT MI NWS EMPLOYEE
TOTAL SNOWFALL THROUGH 11AM.
1150 AM SNOW BRECKENRIDGE 43.41N 84.48W
01/13/2012 M3.5 INCH GRATIOT MI TRAINED SPOTTER
SNOWFALL SINCE 3PM THURSDAY.
1151 AM SNOW SCOTTVILLE 43.95N 86.28W
01/13/2012 M8.0 INCH MASON MI BROADCAST MEDIA
REPORT COURTESY OF 9 AND 10 NEWS.
1200 PM SNOW 2 NE BATH 42.84N 84.42W
01/13/2012 M4.0 INCH CLINTON MI TRAINED SPOTTER
TOTAL SNOWFALL SINCE 615PM THURSDAY.
1222 PM SNOW NORTON SHORES 43.16N 86.26W
01/13/2012 M6.8 INCH MUSKEGON MI TRAINED SPOTTER
TOTAL SNOWFALL THROUGH EARLY AFTERNOON.
1235 PM SNOW 4 NNE GRAND RAPIDS 43.02N 85.64W
01/13/2012 M4.0 INCH KENT MI BROADCAST MEDIA
TOTAL SNOWFALL AT WXMI.
1245 PM SNOW RIVES JUNCTION 42.38N 84.46W
01/13/2012 M2.8 INCH JACKSON MI PUBLIC
TOTAL SNOWFALL THROUGH EARLY AFTERNOON.
1246 PM SNOW 1 N PAW PAW 42.23N 85.89W
01/13/2012 E6.3 INCH VAN BUREN MI TRAINED SPOTTER
1252 PM SNOW NEW ERA 43.56N 86.35W
01/13/2012 M8.0 INCH OCEANA MI TRAINED SPOTTER
24 HOUR SNOWFALL.
0100 PM SNOW 5 NNW LANSING 42.80N 84.58W
01/13/2012 M5.3 INCH CLINTON MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT LANSING CAPITAL CITY
AIRPORT.
0100 PM SNOW GERALD R FORD ARPT 42.89N 85.53W
01/13/2012 M3.7 INCH KENT MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT NWS GRAND RAPIDS.
0100 PM SNOW 4 SSE MUSKEGON 43.17N 86.22W
01/13/2012 M5.6 INCH MUSKEGON MI OFFICIAL NWS OBS
TOTAL SNOWFALL THROUGH 1PM AT MUSKEGON COUNTY AIRPORT.
0113 PM SNOW REED CITY 43.87N 85.51W
01/13/2012 M5.8 INCH OSCEOLA MI EMERGENCY MNGR
TOTAL SNOWFALL THROUGH EARLY AFTERNOON.
0200 PM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
01/13/2012 M6.8 INCH OTTAWA MI NWS EMPLOYEE
SNOWFALL SINCE 6PM THURSDAY.
&&
HOVINGLocal storm report, Jan 13, 3:33 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM SNOW 3 W KALAMAZOO 42.28N 85.65W
01/13/2012 M8.0 INCH KALAMAZOO MI PUBLIC
THIS WAS A STORM TOTAL.
&&
WHLocal storm report, Jan 13, 3:52 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EST FRI JAN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM SNOW NNE PAW PAW 42.22N 85.89W
01/13/2012 M9.0 INCH VAN BUREN MI PUBLIC
THIS WAS A SNOW DEPTH.
&&
WHNearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.